# SDR A6WA201904056537

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,346 hours, 33,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Part time: 34,346 hours, 33,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BRACKET ON CARGO DOOR SUPPORT FRAME IS CRACKED
